# SDR AALA20130320009

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 39,350 hours, 6,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41B EMERGENCY LIGHT INOPERATIVE.  RE-SECURED LOOSE CONNECTION AT SIDEWALL FOR EMERGENCY LIGHT AT SEAT 41B.  OPS CHECK NORMAL.
